# SDR AALA200802399A

- Difficulty date: October 25, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 24,328 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - BUSINESS CLASS LEFT FORWARD FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT AT BUSINESS CLASS LEFT FORWARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
